# SDR 2020F00454

- Difficulty date: November 23, 2020
- Submitted: November 23, 2020
- Operation: General aviation
- Aircraft: N359QS
- Make and model: Cessna 680A
- Aircraft serial: 6800126
- Aircraft time: 11,899 hours, 7,901 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: 69310121
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL FIN AFT SPAR CAP (LEFT SIDE) DAMAGE.  ACCOMPLISHED TEXTRON AVIATION LETTER DQ27908M1 DATED NOV 19, 2020; 680-0126 (N359QS) VERTICAL FIN AFT SPAR CAP (LEFT SIDE) DAMAGE.
